# SDR VNAA2011062300019

- Difficulty date: June 18, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 16,013 hours, 16,004 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670950023
- Part serial: 00447
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 12,400 hours, 12,457 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT BLEED DUCT RED WARNING MESSAGE WITH ASSOCIATED AMBER MESSAGE DURING CLIMBOUT OF DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED HOT AIR SHUTOFF VALVE AND APU DUCT CLAMP, RETORQUED CLAMP AT PRECOOLER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
